MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/mus.880090607

Медицинская библиотека · Muscle & nerve · 1986

Adverse effect of verapamil in a patient with the Lambert-Eaton syndrome.

Krendel D A, Hopkins L C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A patient with the Lambert-Eaton syndrome (LES) and small cell lung cancer developed respiratory failure several hours after verapamil was given. Improvement in respiratory function did not occur when guanidine was given, but was delayed until verapamil was discontinued 3 days later. Although other factors may have contributed to the clinical deterioration of our patient, the temporal relationship to verapamil and the theoretical danger of calcium channel blockade lead us to believe that the drug should be used cautiously in LES.

Для цитирования: Krendel D A, Hopkins L C. Adverse effect of verapamil in a patient with the Lambert-Eaton syndrome.. Muscle & nerve. 1986. DOI: 10.1002/mus.880090607.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.